# SDR DXTA200601181

- Difficulty date: January 3, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 4,907 hours, 3,785 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THRUST LEVERS WERE SET TO TAKEOFF POWER, WARNING HORN SOUNDED. TAKEOFF WAS REJECTED.  FAULT WAS ISOLATED TO GEAR WARNING HORN.  ITEM IS UNDER INVESTIGATION.
